# SDR SWIA201436700

- Difficulty date: March 3, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N659BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7509
- Aircraft time: 24,879 hours, 21,814 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR L/E LOWER INNER SKIN CHAFED AT SECOND BEND.  REPAIRED DOOR IAW REO.
